# SDR ASAA2021052734938

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,748 hours, 6,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A750512
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BAFFLE CHANNEL STA 847 TO 867 IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT BAFFLE CHANNEL AT STA 847 TO 867 IAW B737-900 SRM 51-40-02-0G-0 W: 2 O: .040 R: 0 L: 2 D: .040.
